MathSciNet Relay Station
MathSciNet bibliographic data
MR2280176 (2007j:58010) 58C15 (47N20 57R50)
Mustafa, Octavian G.; Rogovchenko, Yuri V. Estimates for domains of local invertibility of diffeomorphisms. Proc. Amer. Math. Soc. 135 (2007), no. 1, 69–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement